# SDR DALA2016010200001

- Difficulty date: January 1, 2016
- Submitted: January 2, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- Aircraft time: 69,999 hours, 31,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND FWD EMERGENCY POWER SUPPLY UNIT FAULTING FIN10WL, REPLACED EPSU, W/O BATTERY 10WL.
